MAUDE Adverse Event Report: SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2755
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ring of a 3.5mm coupler prematurely ejected (fell off) from the black butterfly assembly.This was observed after the coupler was loaded onto the anastomotic device and laid on the stand.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6, and h11: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
SYNOVIS MICRO COMPANIES ALLIANCE, INC
saint paul MN
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave. w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20064863
Report Number1416980-2024-04491
Device Sequence Number7785028
Product Code MVR
UDI-Device Identifier00844735002706
UDI-Public(01)00844735002706
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2755
Device Catalogue Number512100350060
Device Lot NumberSP23C07-180727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown